Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 173, Number 1, 2014

Editorial Board
pp. ii-ii(1)

Favourites:
ADD

Proximal compact spaces are Corson compact
pp. 1-8(8)
Authors: Clontz, S.; Gruenhage, G.

Favourites:
ADD

Formula Not Shown -Cauchy functions
pp. 9-27(19)
Authors: Das, P.; Sleziak, M.; Toma, V. r.

Favourites:
ADD

Uncountable families of metric compactifications of the ray
pp. 28-31(4)
Authors: Martínez-de-la-Vega, V. n.; Minc, P.

Favourites:
ADD

Topology of character varieties of Abelian groups
pp. 32-58(27)
Authors: Florentino, C.; Lawton, S.

Favourites:
ADD

Locally nonexpansive mappings in geodesic and length spaces
pp. 59-73(15)
Authors: Alghamdi, M. A.; Kirk, W. A.; Shahzad, N.

Favourites:
ADD

Partitions of unity and coverings
pp. 74-82(9)
Authors: Austin, K.; Dydak, J.

Favourites:
ADD
Favourites:
ADD

On the classification of oriented 3-plane bundles over a 6-complex
pp. 91-93(3)
Authors: Antieau, B.; Williams, B.

Favourites:
ADD

On the minimal cover property in ZF
pp. 94-106(13)
Authors: Howard, P.; Tachtsis, E.

Favourites:
ADD

The three loop isotopy and framed isotopy invariants of virtual knots
pp. 107-134(28)
Authors: Chrisman, M. W.; Dye, H. A.

Favourites:
ADD

Metrization conditions for topological vector spaces with Baire type properties
pp. 135-141(7)
Authors: Gabriyelyan, S. S.; Ka̧kol, J.

Favourites:
ADD

Hyperbolic 3-manifolds with k-free fundamental group
pp. 142-156(15)
Author: Guzman, R. K.

Favourites:
ADD

A signature formula for hyperelliptic broken Lefschetz fibrations
pp. 157-174(18)
Authors: Hayano, K.; Sato, M.

Favourites:
ADD

Fixed subgroups of automorphisms of hyperbolic 3-manifold groups
pp. 175-187(13)
Authors: Lin, J.; Wang, S.

Favourites:
ADD

On graph-like continua of finite length
pp. 188-208(21)
Author: Georgakopoulos, A.

Favourites:
ADD

ℓ-Ring aspects of compactification in pointfree topology
pp. 209-218(10)
Authors: Banaschewski, B.; Sioen, M.

Favourites:
ADD
Favourites:
ADD

Homogeneous ANR-spaces and Alexandroff manifolds
pp. 227-233(7)
Author: Valov, V.

Favourites:
ADD

Renormalization and forcing of horseshoe orbits
pp. 234-239(6)
Author: Mendoza, V. n.

Favourites:
ADD

Consistent Smyth powerdomains
pp. 264-275(12)
Authors: Yuan, Y.; Kou, H.

Favourites:
ADD
Favourites:
ADD

Polynomial birack modules
pp. 285-293(9)
Authors: Cody, E.; Nelson, S.

Favourites:
ADD

Bornological convergences and local proximity spaces
pp. 294-307(14)
Authors: Di Concilio, A.; Guadagni, C.

Favourites:
ADD

Homotopical rigidity of polygonal billiards
pp. 308-324(17)
Authors: Bobok, J.; Troubetzkoy, S.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more